im 24 and was diagnosed with vitimin b12 deficiency / pe...
im 24 and was diagnosed with vitimin b12 deficiency / pernicious anaemia after being treated for iron deficiency anaemia for 6 months. i had just started college after leaving my job and this was supposed to be a new start. but i could barely get through the day without becoming tired. soon it got to the stage i could barely manage a whole day then id have to take two off to recover.
i have had 3 injections over a 6 month period. these leave me feeling constantly exhausted for a month afterwards followed then by a few weeks of insomnia. i get extremely irritated and bad tempered. i get emotional. fatigue, i lose my balance.
i went to my doctor the other day because i dont feel much improvement and surely it cant take a month and a half to get over? i cant lead a normal life - i cant work or commit to anything. my doctor said this is not about my b12 levels. it is my iron levels. that doesnt make sense to me cos my iron is low just now but i dont feel anything like what i do after an injection. and why does my iron drop so low at the same time as my injection. because it must be a major stoop to make me feel that way. the more i question the doctors the more annoyed they get. but reading up on it i keep hearing about the starter injections which ive never had. could this be why i dont feel any better? according to this site what i am recieving is the top up levels. i dont know how bad my b12 level was to start with but i feel i have to keep pushing the doctors because otherwise its my health at risk.
[i:174bbd8117]This message was automatically imported from the original Patient Experience[/i:174bbd8117]F Report g Share